# SDR SWIA202164805

- Difficulty date: November 1, 2021
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: SH670320365
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE FLOOR FS333.00 FRAME CRACKED BEBOW STGR 1RH     (C-CHECK RO 3/10/2022)    REMOVED AND REPLACED CRACKED FRAME AT FS333 FROM STGR0 TO STGR9R WITH NEW FRAME SECTION PER CRJ700 SRM 51-42-06-001-001-A01. PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND DETAILS OF CORRECTIVE ACTIONS. NO FURTHER ACTION REQUIRED AT THIS TIME.
